# SDR ABXA20190513023

- Difficulty date: May 13, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FUSELAGE SKIN AT STRINGERS 38L AND 39L AT FUSELAGE STATION 420. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
